# SDR GLBA2013061400259

- Difficulty date: June 14, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,193 hours, 43,140 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE HORIZONTAL STAB AFT SPAR WEB, .25 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-55-017. MAJOR REPAIR.
